Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 8031638, 18 pages
http://dx.doi.org/10.1155/2016/8031638
Research Article

Linear Approximation and Asymptotic Expansion of Solutions for a Nonlinear Carrier Wave Equation in an Annular Membrane with Robin-Dirichlet Conditions

1University of Khanh Hoa, 01 Nguyen Chanh Str., Nha Trang City, Vietnam
2Department of Fundamental sciences, Ho Chi Minh City University of Food Industry, 140 Le Trong Tan Str., Tan Phu Dist., Ho Chi Minh City, Vietnam
3Department of Mathematics and Computer Science, University of Natural Science, Vietnam National University-Ho Chi Minh City, 227 Nguyen Van Cu Str., Dist. 5, Ho Chi Minh City, Vietnam
4Department of Mathematics, University of Economics of Ho Chi Minh City, 59C Nguyen Dinh Chieu Str., Dist. 3, Ho Chi Minh City, Vietnam

Received 23 April 2016; Accepted 8 September 2016

Academic Editor: Yuri Vladimirovich Mikhlin

Copyright © 2016 Le Thi Phuong Ngoc et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Le Thi Phuong Ngoc, Le Huu Ky Son, Tran Minh Thuyet, and Nguyen Thanh Long, “Linear Approximation and Asymptotic Expansion of Solutions for a Nonlinear Carrier Wave Equation in an Annular Membrane with Robin-Dirichlet Conditions,” Mathematical Problems in Engineering, vol. 2016, Article ID 8031638, 18 pages, 2016. doi:10.1155/2016/8031638